# SDR RRXA001063

- Difficulty date: October 4, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,488 hours, 31,228 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Drive Shaft
- Condition: Damaged
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GROUND HANDLERS DAMAGED THE CREW DOOR LOCKING DRIVE WHILE LOWERING THE ACFT STAIRS.  *S/D*  REMOVED AND REPLACED BAYONET BRACKET PER DC-8 M/M 52-10-0 CODE 1 AND 52-11-1 CODE 1, OPS CHECK GOOD.
